News
Home About Us Contact Us General Info Testimonials Terms & Services Privacy & Security Login  
SEARCH
Create a Link Hi-Res Gallery Upload Artwork Create an Eflyer My Account Order Catalog PDF Flyer
 
Healthcare
  Hospitals
  Dentists & Orthodontists
  Radiologists
Entertainment
  Artists Promotions
  Radio Stations
  Movie Releases
Automotive
Financial Institutions
  Lip Balms    Glitter & Sunscreen Products Microfiber Cleaners Hand Sanitizer Pens & Tools Spa Collection
News
Suppressing Symptoms with Prescription Drugs

NOTE:  I am not a doctor.  But maybe you should listen to me BECAUSE I am not a doctor, expert, or anything else.  I don’t make money off of my opinion.

 

In the last century, medicine has progressed very far, and very fast.  We can do heart transplants, skin grafts, fight terrible diseases that would have killed prior generations, thanks to brilliant doctors.  For this, we are grateful.

 

In the last century, we have also seen sky-high advances in drugs.  Let’s just talk prescription drugs and over the counter stuff for the moment and leave the “recreational” aside. 

 

Do you watch TV?  If you do, you have likely seen ads for Abilify, Claritin, Zoloft, Lexapro, Paxil, Excedrin, Sudafed, Aleve, etc.

 

The premise is simple:  TAKE A DRUG AND “FEEL BETTER.”

 

Let’s look at Claritin for a moment.  It is marketed to suppress allergies.  Sounds okay in theory, right?  But have you stopped to wonder WHY your body is reacting?  Maybe you are allergic to something you are eating, or that is in your environment.  If you are taking a drug for an allergy, you are simply suppressing the body’s attempt to tell you that something is wrong.

 

Some drugs are undeniably useful.  A blood thinner could save your life.  But to stay on blood thinners for prolonged periods of time doesn’t really address why your blood is thick, eh? 

 

Then there is the issue of side effects.  You might get happily thinned blood, but now you have headaches.  I betcha your doctor will want to prescribe something for those headaches.  Before you know it, you are on a cocktail of medicine.

 

If you are someone that resorts to painkillers, that’s a sign that there is something else going on in your body that you need to locate.  Maybe you aren’t getting proper nutrition.  For me, I get tired when I eat a bit of sugar.  It can give me a headache.  I wouldn’t take a painkiller, I would just not eat the sugar.  See what I mean?  (If you haven’t noticed this yourself, think of small children.  How do THEY react when then have too much sugar?  Exactly.)

 

I am not saying to just up and stop taking your medicine.  I am saying to really look at what your doctor says.  Instead of suppressing the symptoms (as many drugs do), ask what can be done to correct the cause as opposed to stopping the bad feeling, pain, etc.  If you are under stress, instead of numbing your reaction with an anti-anxiety medicine or anti-depressant, take a look at how you can eliminate the stressful situation, get away from a toxic person in your life, etc.

 

Like I said, I am not a doctor.  But I am concerned about those around me.  I am concerned that the advertising in America is conditioning us to think that we should just take a pill to suppress the pain or bad feelings or other condition.  It could even be construed to be on the lazy side of things to not discover what is really wrong.

 

Food for thought.